Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27220
Title: Mathematical model on surface reaction diffusion in the presence of front chemical reaction
Authors: Permikin, D. V.
Zverev, V. S.
Issue Date: 2013
Citation: Permikin D. V. Mathematical model on surface reaction diffusion in the presence of front chemical reaction / D. V. Permikin, V. S. Zverev // International Journal of Heat and Mass Transfer. — 2013. — Vol. 57. — № 1. — P. 215-221.
Abstract: The article discusses a mathematical model of solid-phase diffusion over substance surface accompanied a frontal chemical reaction. The purpose of our article is to describe the concentration distribution and surface reacted layer growth. The model is a system parabolic equations, complicated with the presence of mobile front. It takes account of diffusive fluxes redistribution, sublimation from the surface, chemical reaction reversibility. The asymptotic approximation of the obtained nonlinear problem is constructed. Numerical solution was also carried out. Both numerical and analytical solutions conform to each other in a wide range of parameter changes, whereas observed differences are explained. It was obtained that the reaction front at the substrate surface grows as the fourth root of time in the assumed absence of evaporation and reaction reversibility. In the presence of evaporation the logarithmic distribution law ln(t) is obtained. The theoretical possibility of sharp deceleration and stop of reaction product layer growth is obtained. © 2012 Elsevier Ltd. All rights reserved.
Keywords: ASYMPTOTIC AND NUMERIC SOLUTION
SURFACE REACTION DIFFUSION
SYSTEM OF NONLINEAR PARABOLIC EQUATIONS
UNKNOWN MOVING BOUNDARY
ASYMPTOTIC APPROXIMATION
CONCENTRATION DISTRIBUTIONS
DIFFUSIVE FLUX
LOGARITHMIC DISTRIBUTION
MOVING BOUNDARIES
NONLINEAR PARABOLIC EQUATIONS
NONLINEAR PROBLEMS
NUMERIC SOLUTIONS
NUMERICAL SOLUTION
PARABOLIC EQUATIONS
PARAMETER CHANGES
PRODUCT LAYER
REACTED LAYERS
REACTION DIFFUSION
REACTION FRONT
SOLID-PHASE DIFFUSION
SUBSTRATE SURFACE
EVAPORATION
MATHEMATICAL MODELS
PARTIAL DIFFERENTIAL EQUATIONS
PHASE TRANSITIONS
SURFACE REACTIONS
DIFFUSION
URI: http://hdl.handle.net/10995/27220
SCOPUS ID: 84868335567
WOS ID: 000313466900023
PURE ID: 900765
ISSN: 0017-9310
DOI: 10.1016/j.ijheatmasstransfer.2012.10.024
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0390.pdf625,25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.